Research ArticleOpen accessIn the keywordsOn Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss FunctionAhmed Sadoun, Halim Zeghdoudi, Fatma Zohra Attoui, Mohamed Riad RemitaJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 23 Sep 2017 · 7,043 accessesView PDFCite
2 results for “Gamma Lindley Distribution”
Set a search alertResearch ArticleOpen accessAll words, across the recordA New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data SetsMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Feb 2019 · 7,570 accessesView PDFCite